FENCETA
Therapy Area: Pain / Analgesics; FENCETA PLUS SUSPENSION (60ML): Ibuprofen 100mg + Paracetamol 162.5mg / 5ml; FENCETA 325MG TABLETS (15'S): Ibuprofen 400mg + Paracetamol 325mg; FENCETA 325 TABLETS (15'S): Ibuprofen 400mg + Paracetamol…
About this product
Therapy Area: Pain / Analgesics FENCETA PLUS SUSPENSION (60ML): Ibuprofen 100mg + Paracetamol 162.5mg / 5ml FENCETA 325MG TABLETS (15'S): Ibuprofen 400mg + Paracetamol 325mg FENCETA 325 TABLETS (15'S): Ibuprofen 400mg + Paracetamol 325mg FENCETA PLUS TABLETS (10'S): Ibuprofen 400mg + Paracetamol 325mg + Caffeine 30mg Tabs
1 specification table for this product
Sign in with a free buyer account to see the complete tables, every construction and grade.
No certificates on file for Alkem Laboratories Ltd.
Alkem Laboratories Ltd
- Location
- India
- US shipments
- 36 to 2 buyers since Jan 2, 2026
Contact the supplier
What are you looking for from Alkem Laboratories Ltd?
Prefer a form? Submit an RFQ